# SDR AALA201707119022

- Difficulty date: July 10, 2017
- Submitted: July 12, 2017
- Operation: Air carrier
- Aircraft: N801AC
- Make and model: Boeing 787-8
- Aircraft serial: 40619
- Aircraft time: 9,178 hours, 1,142 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Condition: Unsecure
- Location: L2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  L2 DOOR EMERGENCY EVACUATION SLIDE COVER IS UNLATCHED.  INSTALLED NEW LATCH ON RIGHT SIDE OF COVER PER AMM DMC-B787-A-52-11-24.  OPERATIONAL CHECK GOOD.
